# SDR R61A2022020100083

- Difficulty date: January 13, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17065917006
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON RH OTBD CABIN SEAT TRACK BTWN FR74-84. MX REPLACED SEAT TRACK PN 170-65917-006 IAW SRM 51-41-01, 51-43-01 AC REMAINS IN YQG FOR COMPLETION.
